Keywords (1)

Robust Convex Optimization

Robust Convex Optimization,10.1287/moor.23.4.769,Mathematics of Operations Research,A. Ben-Tal,A. Nemirovski

Robust Convex Optimization   (Citations: 479)
BibTex | RIS | RefWorks Download
Journal: Mathematics of Operations Research - MOR , vol. 23, no. 4, pp. 769-805, 1998
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: